After having botox in my jaw to stop me clenching my teeth at night my head feels very hard to lift up its now been 4 months since having it done and and my neck seems to be getting more stiff and painful everyday, my jaw also hurts. I thought it would be gone after 3 months but it seems worse than before. I am wondering if botox is the cause and when it should go away or have new muscles built to compensate for the paralysed ones as my neck also looks more muscular.
Permanent Stiff Neck After Botox for Teeth Clenching
Doctor Answers (5)
Botox for TMJ
you should see your doctor to evaluate what muscles are in spasm or compensating and see if this is still related to the Botox from 4 months ago, which is so unusual.
Stiff Neck after Botox
Hi RH. It's unlikely that if you are seeing these symptoms 4 months after the Botox that there is any correlation to the injections. It's very common to look to a recent (or new) activity like Botox when looking to explain unexpected stiffness or pain like you are describing. In most cases, there is not a correlation.
We would recommend you scheduling an appointment with your general practitioner or a neurologist to explore the issue further. Good luck.
Neck pain after Botox Injections
If the Botox injections were localised to the Masseter muscles, of the jaw, I doubt it is causing the neck weakness that you are describing. You might want to consult with a neurologist to test the various muscles for weakness and possible causes.
You might also like...
I doubt the Botox is responsible for your still neck.
I doubt the Botox is responsible for your still neck. I would check with the doctor who did the treatment for his/her recommendation.
This is a highly unusual situation.
It is not obvious how treating the chin would affect the neck. However, it is possible that you have an entirely different issue that has caused the neck to be stiff. I would recommend discussing the situation with your internist. They will be able to recommend specialists in your community who will be able to assess you and recommend the appropriate care.